VERTEX EXPONENTS OF A CLASS OF TWO-COLORED HAMILTONIAN DIGRAPHS

Aghni Syahmarani (1), Saib Suwilo (2)
(1) Department of Mathematics, University of Sumatera Utara, Indonesia,
(2) Department of Mathematics, University of Sumatera Utara, Indonesia

Abstract

pdf abstract

DOI : http://dx.doi.org/10.22342/jims.18.1.105.1-19

Full text article

Generated from XML file

Authors

Aghni Syahmarani
penulis@jims-a.org (Primary Contact)
Saib Suwilo
Syahmarani, A., & Suwilo, S. (2012). VERTEX EXPONENTS OF A CLASS OF TWO-COLORED HAMILTONIAN DIGRAPHS. Journal of the Indonesian Mathematical Society, 18(1), 1–19. https://doi.org/10.22342/jims.18.1.105.1-19
Copyright and license info is not available

Article Details

Crossref
Scopus
Google Scholar
Europe PMC